Volume 15, No 3, 2008, P. 58-64

UDC 519.87
E. A. Monakhova
Optimization of quadruple circulant networks

The problem of maximization of the number of nodes for a fixed degree and diameter for circulant networks is considered. The known lower bound for the maximum order of quadruple circulant networks is improved by $O(\frac32d^3)$ for any odd diameter $d>1$. A family of circulant networks is found at which the obtained estimate is attained.
Tabl. 1, bibl. 7.

Keywords: circulant networks, diameter, the maximum order of a graph.

Monakhova Emilia Anatol’evna 1
1. Institute of Computational Mathematics and Mathematical Geophysics SB RAS,
ave. Lavrentieva, 6, Novosibirsk, 630090, Russia
e-mail: emilia@rav.sscc.ru

 © Sobolev Institute of Mathematics, 2015